Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Faint line in urine pregnancy test, taking Deviry. Periods re-start?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
hi, i checked my pregnancy on friday and found a faint line in the urine test.. consulted my gynae she prescribed me derivy10mg for 3 times for 3 days
i have finished the course today... when will i have my periods
Posted Sat, 5 May 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 18 minutes later

Thanks for posting your query.

A faint line can be indicative of pregnancy and the tablet Deviry contains Medroxyprogeterone which is indicated for menstrual problems as irregular periods/abnormal periods,uterine disorder due to some hormonal imbalance.

The bleeding occurs after 3 to seven days of stopping the drug.

If missed periods are due to reasons other than pregnancy then periods would start within a weeks time.

But if you are pregnant then this drug is not used in that case.

You can do a intravaginal scan and confirm for pregnancy if you still do not get periods.

Kindly visit a Gynaecologist for evaluation.

Hope this answers your query.I will be available for follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor